Melikhov, S. N. Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015 J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019). MSC: 30B50 47A15 47A16 PDF BibTeX XML Cite \textit{S. N. Melikhov}, J. Math. Sci., New York 257, No. 2, 206--245 (2021; Zbl 1475.30015); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65--103 (2019) Full Text: DOI OpenURL
Ivanov, P. A.; Melikhov, S. N. Pommiez operator in spaces of analytic functions of several complex variables. (English. Russian original) Zbl 1458.32007 J. Math. Sci., New York 252, No. 3, 345-359 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 55-68 (2018). MSC: 32A37 47B38 47A16 PDF BibTeX XML Cite \textit{P. A. Ivanov} and \textit{S. N. Melikhov}, J. Math. Sci., New York 252, No. 3, 345--359 (2021; Zbl 1458.32007); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 55--68 (2018) Full Text: DOI OpenURL
Melikhov, S. N.; Khanina, L. V. Analytic solutions of convolution equations on convex sets in the complex plane with an open obstacle on the boundary. (English. Russian original) Zbl 1451.30101 Sb. Math. 211, No. 7, 1014-1040 (2020); translation from Mat. Sb. 211, No. 7, 121-150 (2020). MSC: 30H05 34A35 46A04 46E10 PDF BibTeX XML Cite \textit{S. N. Melikhov} and \textit{L. V. Khanina}, Sb. Math. 211, No. 7, 1014--1040 (2020; Zbl 1451.30101); translation from Mat. Sb. 211, No. 7, 121--150 (2020) Full Text: DOI OpenURL
Ivanova, O. A.; Melikhov, S. N. The commutant of the Pommiez operator in a space of entire functions of exponential type and polynomial growth on the real line. (Russian. English summary) Zbl 1463.47123 Vladikavkaz. Mat. Zh. 20, No. 3, 48-56 (2018). MSC: 47B91 46E10 30D15 47L10 26E10 PDF BibTeX XML Cite \textit{O. A. Ivanova} and \textit{S. N. Melikhov}, Vladikavkaz. Mat. Zh. 20, No. 3, 48--56 (2018; Zbl 1463.47123) Full Text: DOI MNR OpenURL
Melikhov, Sergeĭ Nikolaevich A remark on absolutely convergent series in spaces of germs of analytic functions. (Russian. English summary) Zbl 1474.32031 Vladikavkaz. Mat. Zh. 17, No. 3, 53-55 (2015). MSC: 32B10 PDF BibTeX XML Cite \textit{S. N. Melikhov}, Vladikavkaz. Mat. Zh. 17, No. 3, 53--55 (2015; Zbl 1474.32031) Full Text: MNR OpenURL